# SDR UIEA2019062874607

- Difficulty date: June 25, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,627 hours, 18,544 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sensor
- Part number: 154DN2
- Part serial: EGN34035
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT BEGINING @ FL310, LH ENGINE SPOOLS UP/DOWN 10% N1 & N2, AND AIRCRAFT YAWS WITH EACH SPOOL UP & DN.( TROUBLESHOOT ENG FAULT IAW WDM 71-51-51 AND 71-51-53. VERIFIED VBV, VSV AND T12 WIRING FROM THE EEC TO THE RESPECTIVE COMPONENTS NO FAULTS NOTED. VERIFIED VBV, VSV AND T12 INTERNAL COILS, NO FAULTS NOTED. ADDITIONAL T/S REQUIRED.  LP 1098881 - M9: REMOVED AND REPLACED 8 STAGE CHECK VLV IAW B767-300 AMM 36-11-06. (P/N OFF: 8A8556-1, S/N OFF: 200007167)  LP 1098882 - M10: INSPECTED P53 SENSE LINE, FOUND WEEP HOLE IN LINE. PLUGGED, PURGED, CLEARED PLUG WEEP HOLE IAW B767-300 AMM 73-21-24. ENGINE RUN REQUIRED.  LP 1098882 - M11: ENGINE RUN PERFORMED, OPS CHECK GOOD IAW AMM 71-00-00.  LP 1098882 - M12: REMOVED AND REPLACED T12 SENSOR IN #1 ENG RIGHT HAND POSITION IAW AMM 73-21-05. (P/N OFF: 154DN2, S/N OFF: EGN34037). REF M11 FOR ENG RUN.  LP 1098883 - M13: TLA RIG CHECK COMPLETED NO DEFECTS NOTED WITHIN LIMITS IAW AMM 73-21-09.  LP 1098883 - M15: REMOVED AND REPLACED #1 ENG LH T12 SENSOR IAW B767 AMM 73-21-06. PERFORMED EEC STATIC TEST 11 IAW B767 AMM 71-60-00. OPS CHECK GOOD AT THIS TIME. )
